# SDR UIEA2020040600584

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 89,227 hours, 16,119 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B FIXED PANEL T/E UPPER CHORD FOUND CORROSION.( RHW I/B FIXED PANEL T/E UPPER CHORD REPAIRED AS PER RI-57-51-13990 REV A. )
